Research Repository

The nonequivalence of tariffs and quotas in a dynamic trade model

Konieczny, JD and Waschik, Robert ORCID: 0000-0001-9306-1803 (1999) The nonequivalence of tariffs and quotas in a dynamic trade model. Review of International Economics, 7 (4). 590 - 596. ISSN 0965-7576

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Harold Hotelling; The Economics of Exhaustible Resources; imports; quantitative restrictions; foreign exporters
Subjects: FOR Classification > 1403 Econometrics
Faculty/School/Research Centre/Department > Centre of Policy Studies (CoPS)
Depositing User: Symplectic Elements
Date Deposited: 04 Sep 2015 04:21
Last Modified: 06 May 2019 04:56
URI: http://vuir.vu.edu.au/id/eprint/29128
DOI: https://doi.org/10.1111/1467-9396.00184
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar